RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2011, Volume 202, Number 7, Pages 75–94 (Mi msb7814)  

This article is cited in 10 scientific papers (total in 10 papers)

Solvability of the Dirichlet problem for a general second-order elliptic equation

V. Zh. Dumanyan

Yerevan State University

Abstract: The paper is concerned with studying the solvability of the Dirichlet problem for the second-order elliptic equation
\begin{gather*} \begin{split} & -\operatorname{div} (A(x)\nabla u)+(\overline b(x),\nabla u)-\operatorname{div} (\overline c(x)u)+d(x)u
&\qquad=f(x)-\operatorname{div} F(x), \qquad x\in Q, \end{split}
u|_{\partial Q}=u_0, \end{gather*}
in a bounded domain $Q\subset R_n$, $n\ge 2$, with $C^1$-smooth boundary and boundary condition $u_0\in L_2(\partial Q)$.
Conditions for the existence of an $(n-1)$-dimensionally continuous solution are obtained, the resulting solvability condition is shown to be similar in form to the solvability condition in the conventional generalized setting (in $W_2^1(Q)$). In particular, the problem is shown to have an $(n-1)$-dimensionally continuous solution for all $u_0\in L_2(\partial Q)$ and all $f$ and $F$ from the appropriate function spaces, provided that the homogeneous problem (with zero boundary conditions and zero right-hand side) has no nonzero solutions in $W_2^1(Q)$.
Bibliography: 14 titles.

Keywords: Dirichlet problem, solvability of the Dirichlet problem, second-order elliptic equation, $(n-1)$-dimensionally continuous solution.

DOI: https://doi.org/10.4213/sm7814

Full text: PDF file (555 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2011, 202:7, 1001–1020

Bibliographic databases:

Document Type: Article
UDC: 517.956
MSC: 35J15
Received: 08.11.2010

Citation: V. Zh. Dumanyan, “Solvability of the Dirichlet problem for a general second-order elliptic equation”, Mat. Sb., 202:7 (2011), 75–94; Sb. Math., 202:7 (2011), 1001–1020

Citation in format AMSBIB
\Bibitem{Dum11}
\by V.~Zh.~Dumanyan
\paper Solvability of the Dirichlet problem for a~general second-order elliptic equation
\jour Mat. Sb.
\yr 2011
\vol 202
\issue 7
\pages 75--94
\mathnet{http://mi.mathnet.ru/msb7814}
\crossref{https://doi.org/10.4213/sm7814}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2857794}
\zmath{https://zbmath.org/?q=an:1237.35040}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011SbMat.202.1001D}
\elib{http://elibrary.ru/item.asp?id=19066290}
\transl
\jour Sb. Math.
\yr 2011
\vol 202
\issue 7
\pages 1001--1020
\crossref{https://doi.org/10.1070/SM2011v202n07ABEH004174}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000294777500003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80052718182}


Linking options:
  • http://mi.mathnet.ru/eng/msb7814
  • https://doi.org/10.4213/sm7814
  • http://mi.mathnet.ru/eng/msb/v202/i7/p75

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Gushchin, “The Dirichlet problem for a second-order elliptic equation with an $L_p$ boundary function”, Sb. Math., 203:1 (2012), 1–27  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. A. K. Guschin, “$L_p$-otsenki nekasatelnoi maksimalnoi funktsii dlya reshenii ellipticheskogo uravneniya vtorogo poryadka”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(30) (2013), 53–69  mathnet  crossref
    3. A. K. Gushchin, “$L_p$-estimates for solutions of second-order elliptic equation Dirichlet problem”, Theoret. and Math. Phys., 174:2 (2013), 209–219  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    4. V. Zh. Dumanyan, “On boundedness of a class of first order linear differential operators in the space of $(n-1)$-dimensionally continuous functions”, Uch. zapiski EGU, ser. Fizika i Matematika, 2013, no. 2, 8–14  mathnet
    5. V. Zh. Dumanyan, “Solvability of the Dirichlet problem for second-order elliptic equations”, Theoret. and Math. Phys., 180:2 (2014), 917–931  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    6. A. K. Guschin, “O zadache Dirikhle dlya ellipticheskogo uravneniya”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 19:1 (2015), 19–43  mathnet  crossref  zmath  elib
    7. A. K. Gushchin, “V.A. Steklov's work on equations of mathematical physics and development of his results in this field”, Proc. Steklov Inst. Math., 289 (2015), 134–151  mathnet  crossref  crossref  isi  elib
    8. A. K. Gushchin, “Solvability of the Dirichlet problem for an inhomogeneous second-order elliptic equation”, Sb. Math., 206:10 (2015), 1410–1439  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    9. A. K. Gushchin, “The Luzin area integral and the nontangential maximal function for solutions to a second-order elliptic equation”, Sb. Math., 209:6 (2018), 823–839  mathnet  crossref  crossref  adsnasa  isi  elib
    10. A. K. Gushchin, “A criterion for the existence of $L_p$ boundary values of solutions to an elliptic equation”, Proc. Steklov Inst. Math., 301 (2018), 44–64  mathnet  crossref  crossref  isi
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:391
    Full text:55
    References:41
    First page:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019